Alert archive / Pennsylvania / Flash Flood Warnings in 2018
Flash Flood Warning 56, NWS State College, PA
NWS State College, PA issued this flash flood warning at Oct 2, 2018, 7:53 PM EDT for Columbia County, Lycoming County, Sullivan County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2018, 7:53 PM EDT (23:53 UTC)
- Expired
- Oct 2, 2018, 10:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, PA, Lycoming County, PA, Sullivan County, PA
The radar
The Binghamton radar (KBGM), 104 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 9:20 PM EDT | FLASH FLOOD | Benton, PA | FLOODED ROADS, INCLUDING MILL STREET AND SUNNY HILLSIDE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 87 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.9 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
299
WGUS51 KCTP 022353
FFWCTP
PAC037-081-113-030245-
/O.NEW.KCTP.FF.W.0056.181002T2353Z-181003T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
753 PM EDT TUE OCT 2 2018
The National Weather Service in State College PA has issued a
* Flash Flood Warning for...
East central Lycoming County in north central Pennsylvania...
North central Columbia County in central Pennsylvania...
Southern Sullivan County in north central Pennsylvania...
* Until 1045 PM EDT.
* At 751 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Hughesville, Jamison City, Waller, Biggertown, Lairdsville,
Ricketts Glen State Park, Muncy Valley, Central, Benton, Picture
Rocks, Laporte and Eagles Mere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4141 7627 4131 7631 4120 7632 4118 7631
4116 7631 4124 7681 4139 7670 4145 7663
4145 7626
$$
CR2 follow-up statements
274
WGUS71 KCTP 030144
FFSCTP
Flash Flood Statement
National Weather Service State College PA
944 PM EDT TUE OCT 2 2018
PAC037-081-113-030245-
/O.CON.KCTP.FF.W.0056.000000T0000Z-181003T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lycoming PA-Columbia PA-Sullivan PA-
944 PM EDT TUE OCT 2 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
EAST CENTRAL LYCOMING...NORTH CENTRAL COLUMBIA AND SOUTHERN SULLIVAN
COUNTIES...
At 942 PM EDT, local law enforcement reported flash flooding near
Benton in Columbia County. If you travel this evening, please use
extreme caution.
Some locations that may experience flooding include...
Hughesville, Jamison City, Waller, Biggertown, Lairdsville, Ricketts
Glen State Park, Muncy Valley, Central, Benton, Picture Rocks,
Laporte and Eagles Mere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4141 7627 4131 7631 4120 7632 4118 7631
4116 7631 4124 7681 4139 7670 4145 7663
4145 7626
$$
CR993
WGUS71 KCTP 030241
FFSCTP
Flash Flood Statement
National Weather Service State College PA
1041 PM EDT TUE OCT 2 2018
PAC037-081-113-030249-
/O.EXP.KCTP.FF.W.0056.000000T0000Z-181003T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lycoming PA-Columbia PA-Sullivan PA-
1041 PM EDT TUE OCT 2 2018
...THE FLASH FLOOD WARNING FOR EAST CENTRAL LYCOMING...NORTH CENTRAL
COLUMBIA AND SOUTHERN SULLIVAN COUNTIES WILL EXPIRE AT 1045 PM EDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4141 7627 4131 7631 4120 7632 4118 7631
4116 7631 4124 7681 4139 7670 4145 7663
4145 7626
$$
SteinbuglWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Oct 2, 7:53 PM EDT, 0 minutes earlier.
Area forecast discussion, Oct 2, 7:53 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service State College PA 753 PM EDT Tue Oct 2 2018 .SYNOPSIS... A weak cold front will continue to push south and east through the region. Unseasonably warm and humid conditions will continue through midweek with another period of rain likely on Thursday. Cooler air is forecast trim the warmth into the weekend, but milder air and above normal temperatures will return by early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A few storms still of note. But, there is a general weakening trend and not as much/tight rotation as drastically as they had been. The anvil rain and loss of solar heat will likely kill off many of these storms, except those on the far srn edge of the main cloud mass. Will continue the watch until the main line of storms is to each county's south. Prev... Showers and several embedded thunderstorms will race east across the Northern Mtns of PA through late this afternoon. Increasing deep layer UVVEL and shear will work with significant breaks developing in the multi-layer cloud deck to help increase the threat for scattered severe TSRA during the to late afternoon hours across the NW mtns of PA before spreading farther south and east into a more unstable airmass between I-80 and I-76/PA Turnpike. Strong unidirectional westerly flow and relatively fast storm motions will support potential for locally damaging wind gusts. However, numerous runs of the HRRR (and EHI's off its sibling the RAP130, shows pockets of 0-1km EHI of over 2.5 m2/s2 within broader ares of 1.5-2.0 EHIs across primarily the Middle Susq Valley. Supercell composite index is greatest across the NW mtns with another area developing across parts of the Central Mtns and Middle Susq Valley. Two small areas (SE of the Lake Erie shore and near KSEG and KIPT) of Sig Tornado Parameter are found within these two broader supercell- favored areas. SPC's earlier expanded Day 1 SLGT risk area includes nearly all of the CWA. Despite progressive storm motions, the CAM guidance suggests training heavy downpours could produce localized rainfall amounts of 2+ inches across parts of north-central PA. WPC has a SLGT risk ERO that primarily covers the southern tier of NY/BGM CWA but does clip Tioga, Lycoming, Sullivan and Columbia counties. Nocturnal stabilization and limited forcing should result in deceasing coverage and intensity of showers/storms into early tonight. Models show the best chance for lingering rain/clouds after midnight over the Laurel Highlands aided by upslope. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... Rain-free conditions will return on Wednesday but without a noticeable drop in temperatures and humidity. High pressure will slide to the east by Thursday morning as the next frontal boundary approaches from the Great Lakes/Ohio Valley. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Models are in good agreement on the timing and the strength of a end of a long wave trough moving through the region Thursday. Multi- Layered clouds lurking to our south and west will increase quickly once again late Wednesday and Wednesday night with temps staying nearly steady or slowly rising and sfc dewpoints gradually rising again to unseasonably high levels in the 60s. Those min T's are 10 to 20 degrees above normal across the region. The trough extends from a large upper level low moving through Eastern Canada to a large high that is entrenched over the southeastern United States. Model guidance is in pretty good agreement in bringing another band of rain showers/isolated thunderstorms through the area from northwest to southeast Thursday into Thursday night. Friday looks dry though another wave is going to be moving through late Saturday into Sunday. However the position of the high looks further north which will starve the incoming system of moisture. So Saturday may turn out to be rather cloudy and cool. A strong upper ridge will dominate the pattern into next week with very high confidence in above average temperatures. Precipitation should be confined on the western periphery of the ridge within a sharp frontal zone extending from the Plains through the Great Lakes. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... Weakening line of storms moving southward now. Main issue will be heavy rain and gusty winds. Expect lower conditions later tonight. I did not bring CIGS up real fast Wednesday morning, as cool air and lower clds will likely be trapped at low levels, as been the case lately. Wednesday afternoon should be VFR. Another round of showers and storms on Thursday. .Outlook... Thu...AM low cigs possible NW Mtns. Brief PM showers/vis reductions possible. Fri...Low cigs possible Laurel Highlands. Sat...Low cigs/drizzle possible. Sun...Mainly dry. Perhaps a few showers northwest. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Wednesday for PAZ017>019-041- 042-045-046-049>053. && SYNOPSIS...Lambert NEAR TERM...Dangelo/Lambert SHORT TERM...Lambert/Steinbugl LONG TERM...Ceru/Steinbugl AVIATION...Martin
Hazardous weather outlook, Oct 2, 7:01 PM EDT, 52 minutes before
Hazardous Weather Outlook National Weather Service State College PA 701 PM EDT Tue Oct 2 2018 PAZ012-024>028-033>036-056>059-063>066-032315- Northern Clinton-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset- Bedford-Fulton-Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 701 PM EDT Tue Oct 2 2018 ...TORNADO WATCH 392 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ017>019-041-042-045-046-049>053-032315- Clearfield-Northern Centre-Southern Centre-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia- 701 PM EDT Tue Oct 2 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY... ...TORNADO WATCH 392 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010-011-037-032315- Warren-McKean-Potter-Elk-Cameron-Tioga- 701 PM EDT Tue Oct 2 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Oct 2, 5:22 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
522 PM EDT TUE OCT 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
10/02/2018 TIOGA PA EMERGENCY MNGR
TREES DOWN NEAR MANSFIELD.
0350 PM TSTM WND DMG LOTTSVILLE 41.93N 79.44W
10/02/2018 WARREN PA 911 CALL CENTER
TREES DOWN ALONG ROUTE 958 IN FREEHOLD TOWNSHIP.
0353 PM FUNNEL CLOUD SCANDIA 41.91N 79.04W
10/02/2018 WARREN PA 911 CALL CENTER
POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.
0411 PM FUNNEL CLOUD MUNCY 41.20N 76.79W
10/02/2018 LYCOMING PA PUBLIC
FUNNEL CLOUD REPORTED NEAR MUNCY.
0432 PM HAIL 2 SE LEONARD HARRISON S 41.67N 77.38W
10/02/2018 M0.75 INCH TIOGA PA TRAINED SPOTTER
DIME-SIZED HAIL SOUTHEAST OF LEONARD HARRISON STATE
PARK
0521 PM HAIL LIBERTY 41.71N 78.22W
10/02/2018 M1.75 INCH MCKEAN PA EMERGENCY MNGR
GOLF BALL-SIZED HAIL REPORTED NEAR LIBERTY
&&
EVENT NUMBER CTP1802416 CTP1802419 CTP1802417 CTP1802418 CTP1802420
CTP1802421
EVANEGOLocal storm report, Oct 2, 5:57 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
557 PM EDT TUE OCT 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
10/02/2018 TIOGA PA EMERGENCY MNGR
TREES DOWN NEAR MANSFIELD.
0350 PM TSTM WND DMG LOTTSVILLE 41.93N 79.44W
10/02/2018 WARREN PA 911 CALL CENTER
TREES DOWN ALONG ROUTE 958 IN FREEHOLD TOWNSHIP.
0353 PM FUNNEL CLOUD SCANDIA 41.91N 79.04W
10/02/2018 WARREN PA 911 CALL CENTER
POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.
0411 PM FUNNEL CLOUD MUNCY 41.20N 76.79W
10/02/2018 LYCOMING PA PUBLIC
FUNNEL CLOUD REPORTED NEAR MUNCY.
0432 PM HAIL 2 SE LEONARD HARRISON S 41.67N 77.38W
10/02/2018 M0.75 INCH TIOGA PA TRAINED SPOTTER
DIME-SIZED HAIL SOUTHEAST OF LEONARD HARRISON STATE
PARK
0521 PM HAIL LIBERTY 41.71N 78.22W
10/02/2018 M1.75 INCH MCKEAN PA EMERGENCY MNGR
GOLF BALL-SIZED HAIL REPORTED NEAR LIBERTY
0551 PM HAIL ROCKTON 41.08N 78.66W
10/02/2018 M0.75 INCH CLEARFIELD PA TRAINED SPOTTER
DIME-SIZED HAIL NEAR ROCKTON MOUNTAIN.
&&
EVENT NUMBER CTP1802416 CTP1802419 CTP1802417 CTP1802418 CTP1802420
CTP1802421 CTP1802422
EVANEGOLocal storm report, Oct 2, 7:11 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
711 PM EDT TUE OCT 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
10/02/2018 TIOGA PA EMERGENCY MNGR
TREES DOWN NEAR MANSFIELD.
0350 PM TSTM WND DMG LOTTSVILLE 41.93N 79.44W
10/02/2018 WARREN PA 911 CALL CENTER
TREES DOWN ALONG ROUTE 958 IN FREEHOLD TOWNSHIP.
0353 PM FUNNEL CLOUD SCANDIA 41.91N 79.04W
10/02/2018 WARREN PA 911 CALL CENTER
POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.
0411 PM FUNNEL CLOUD MUNCY 41.20N 76.79W
10/02/2018 LYCOMING PA PUBLIC
FUNNEL CLOUD REPORTED NEAR MUNCY.
0432 PM HAIL 2 SE LEONARD HARRISON S 41.67N 77.38W
10/02/2018 M0.75 INCH TIOGA PA TRAINED SPOTTER
DIME-SIZED HAIL SOUTHEAST OF LEONARD HARRISON STATE
PARK
0521 PM HAIL LIBERTY 41.71N 78.22W
10/02/2018 M1.75 INCH MCKEAN PA EMERGENCY MNGR
GOLF BALL-SIZED HAIL REPORTED NEAR LIBERTY
0551 PM HAIL ROCKTON 41.08N 78.66W
10/02/2018 M0.75 INCH CLEARFIELD PA TRAINED SPOTTER
DIME-SIZED HAIL NEAR ROCKTON MOUNTAIN.
0641 PM HAIL 2 WSW MILL HALL 41.09N 77.53W
10/02/2018 E1.50 INCH CLINTON PA SOCIAL MEDIA
HAIL ESTIMATED TO BE PING PONG BALL-SIZED REPORTED NEAR
MILL HALL.
&&
EVENT NUMBER CTP1802416 CTP1802419 CTP1802417 CTP1802418 CTP1802420
CTP1802421 CTP1802422 CTP1802423
EVANEGOLocal storm report, Oct 2, 7:36 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
736 PM EDT TUE OCT 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
10/02/2018 TIOGA PA EMERGENCY MNGR
TREES DOWN NEAR MANSFIELD.
0350 PM TSTM WND DMG LOTTSVILLE 41.93N 79.44W
10/02/2018 WARREN PA 911 CALL CENTER
TREES DOWN ALONG ROUTE 958 IN FREEHOLD TOWNSHIP.
0353 PM FUNNEL CLOUD SCANDIA 41.91N 79.04W
10/02/2018 WARREN PA 911 CALL CENTER
POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.
0411 PM FUNNEL CLOUD MUNCY 41.20N 76.79W
10/02/2018 LYCOMING PA PUBLIC
FUNNEL CLOUD REPORTED NEAR MUNCY.
0432 PM HAIL 2 SE LEONARD HARRISON S 41.67N 77.38W
10/02/2018 M0.75 INCH TIOGA PA TRAINED SPOTTER
DIME-SIZED HAIL SOUTHEAST OF LEONARD HARRISON STATE
PARK
0512 PM HAIL LIBERTY 41.56N 77.10W
10/02/2018 M1.75 INCH TIOGA PA EMERGENCY MNGR
GOLF BALL-SIZED HAIL REPORTED NEAR LIBERTY
0512 PM FUNNEL CLOUD LIBERTY 41.56N 77.10W
10/02/2018 TIOGA PA 911 CALL CENTER
SEVERAL REPORTS OF FUNNEL CLOUD SIGHTINGS NEAR LIBERTY.
0551 PM HAIL ROCKTON 41.08N 78.66W
10/02/2018 M0.75 INCH CLEARFIELD PA TRAINED SPOTTER
DIME-SIZED HAIL NEAR ROCKTON MOUNTAIN.
0641 PM HAIL 2 WSW MILL HALL 41.09N 77.53W
10/02/2018 E1.50 INCH CLINTON PA SOCIAL MEDIA
HAIL ESTIMATED TO BE PING PONG BALL-SIZED REPORTED NEAR
MILL HALL.
&&
EVENT NUMBER CTP1802416 CTP1802419 CTP1802417 CTP1802418 CTP1802420
CTP1802421 CTP1802424 CTP1802422 CTP1802423
EVANEGOSpecial weather statement, Oct 2, 7:44 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service State College PA
744 PM EDT TUE OCT 2 2018
PAZ049>053-030015-
Columbia PA-Union PA-Northumberland PA-Montour PA-Snyder PA-
744 PM EDT TUE OCT 2 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND...
SNYDER...MONTOUR...COLUMBIA...AND UNION COUNTIES UNTIL 815 PM EDT...
At 743 PM EDT, Doppler radar indicated a strong thunderstorm near
Penns Creek, moving east at 55 mph.
Wind gusts of 50 to 55 mph are possible.
Locations impacted include...
Sunbury, Shamokin, Milton, Mount Carmel, Lewisburg, Selinsgrove,
Danville, Northumberland, Kulpmont, Winfield, Elysburg,
Fairview-Ferndale, Riverside, Trevorton, Shamokin Dam, Catawissa,
Linntown, Marshallton, Hummels Wharf and Middleburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Minor flooding may develop. Do not drive into water covering the
roadway.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4088 7629 4080 7631 4067 7668 4082 7720
4098 7688 4096 7621
TIME...MOT...LOC 2343Z 283DEG 49KT 4086 7698
DangeloLocal storm report, Oct 2, 7:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
752 PM EDT TUE OCT 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
10/02/2018 TIOGA PA EMERGENCY MNGR
TREES DOWN NEAR MANSFIELD.
0350 PM TSTM WND DMG LOTTSVILLE 41.93N 79.44W
10/02/2018 WARREN PA 911 CALL CENTER
TREES DOWN ALONG ROUTE 958 IN FREEHOLD TOWNSHIP.
0353 PM FUNNEL CLOUD SCANDIA 41.91N 79.04W
10/02/2018 WARREN PA 911 CALL CENTER
POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.
0411 PM FUNNEL CLOUD MUNCY 41.20N 76.79W
10/02/2018 LYCOMING PA PUBLIC
FUNNEL CLOUD REPORTED NEAR MUNCY.
0432 PM HAIL 2 SE LEONARD HARRISON S 41.67N 77.38W
10/02/2018 M0.75 INCH TIOGA PA TRAINED SPOTTER
DIME-SIZED HAIL SOUTHEAST OF LEONARD HARRISON STATE
PARK
0512 PM HAIL LIBERTY 41.56N 77.10W
10/02/2018 M1.75 INCH TIOGA PA EMERGENCY MNGR
GOLF BALL-SIZED HAIL REPORTED NEAR LIBERTY
0512 PM FUNNEL CLOUD LIBERTY 41.56N 77.10W
10/02/2018 TIOGA PA 911 CALL CENTER
SEVERAL REPORTS OF FUNNEL CLOUD SIGHTINGS NEAR LIBERTY.
0524 PM TSTM WND DMG 1 SE JOHNSONBURG 41.48N 78.67W
10/02/2018 ELK PA 911 CALL CENTER
TREE DOWN ACROSS POWERS AVENUE.
0551 PM HAIL ROCKTON 41.08N 78.66W
10/02/2018 M0.75 INCH CLEARFIELD PA TRAINED SPOTTER
DIME-SIZED HAIL NEAR ROCKTON MOUNTAIN.
0605 PM HAIL 1 E DUBOIS 41.12N 78.74W
10/02/2018 E0.75 INCH CLEARFIELD PA TRAINED SPOTTER
0641 PM HAIL 2 WSW MILL HALL 41.09N 77.53W
10/02/2018 E1.50 INCH CLINTON PA SOCIAL MEDIA
HAIL ESTIMATED TO BE PING PONG BALL-SIZED REPORTED NEAR
MILL HALL.
&&
EVENT NUMBER CTP1802416 CTP1802419 CTP1802417 CTP1802418 CTP1802420
CTP1802421 CTP1802424 CTP1802425 CTP1802422 CTP1802426 CTP1802423
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 11:07 AM EDT | Special Weather Statement | CTP | McKean | 38 min |
| Oct 2, 1:12 PM EDT | Flash Flood Watch | CTP | Centre, Clearfield, Clinton, Columbia, Lycoming, McKean and 7 more | 9 hr |
| Oct 2, 1:20 PM EDT | Areal Flood Advisory | CTP | Potter | 3 hr |
| Oct 2, 1:59 PM EDT | Special Weather Statement | CTP | Tioga | 61 min |
| Oct 2, 2:48 PM EDT | Special Weather Statement | CTP | Tioga | 42 min |
| Oct 2, 3:03 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 42 min |
| Oct 2, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 79 min |
| Oct 2, 3:24 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 96 min |
| Oct 2, 3:27 PM EDT | Special Weather Statement | CTP | Lycoming | 33 min |
| Oct 2, 3:38 PM EDT | Tornado Warning | CTP | Warren | 67 min |
| Oct 2, 3:48 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 57 min |
| Oct 2, 3:51 PM EDT | Tornado Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 54 min |
| Oct 2, 3:59 PM EDT | Areal Flood Advisory | CTP | Potter, Tioga | 3 hr |
| Oct 2, 4:05 PM EDT | Special Weather Statement | CTP | McKean | 55 min |
| Oct 2, 4:06 PM EDT | Areal Flood Advisory | CTP | Warren | 3 hr |
| Oct 2, 4:15 PM EDT | Tornado Warning | CTP | Potter, Tioga | 45 min |
| Oct 2, 4:19 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Huntingdon | 56 min |
| Oct 2, 4:26 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 64 min |
| Oct 2, 4:26 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 49 min |
| Oct 2, 4:26 PM EDT | Tornado Warning | CTP | Columbia, Lycoming, Montour | 49 min |
| Oct 2, 4:42 PM EDT | Tornado Warning | CTP | Clearfield | 63 min |
| Oct 2, 4:48 PM EDT | Tornado Warning | CTP | Lycoming, Tioga | 42 min |
| Oct 2, 4:49 PM EDT | Special Weather Statement | CTP | Sullivan | 26 min |
| Oct 2, 4:54 PM EDT | Special Weather Statement | CTP | Tioga | 36 min |
| Oct 2, 5:02 PM EDT | Tornado Warning | CTP | Clearfield, Elk | 43 min |
| Oct 2, 5:17 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 58 min |
| Oct 2, 5:24 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 36 min |
| Oct 2, 5:27 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Potter | 93 min |
| Oct 2, 5:28 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 34 min |
| Oct 2, 5:32 PM EDT | Tornado Warning | CTP | Clearfield | 58 min |
| Oct 2, 5:33 PM EDT | Tornado Warning | CTP | Lycoming, Tioga | 42 min |
| Oct 2, 5:39 PM EDT | Tornado Warning | CTP | Lycoming, Sullivan | 66 min |
| Oct 2, 5:56 PM EDT | Areal Flood Advisory | CTP | Lycoming, Tioga | 3 hr |
| Oct 2, 6:06 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 32 min |
| Oct 2, 6:19 PM EDT | Areal Flood Advisory | CTP | Clearfield, Elk | 3 hr |
| Oct 2, 6:25 PM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan | 3 hr |
| Oct 2, 6:37 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Union | 53 min |
| Oct 2, 6:39 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Sullivan | 21 min |
| Oct 2, 7:00 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 90 min |
| Oct 2, 7:13 PM EDT | Areal Flood Advisory | CTP | Cameron, Centre, Clinton | 3 hr |
| Oct 2, 7:44 PM EDT | Special Weather Statement | CTP | Northumberland | 31 min |
| Oct 2, 7:57 PM EDT | Special Weather Statement | CTP | Snyder | 33 min |
| Oct 2, 7:59 PM EDT | Flash Flood Warning | CTP | Centre, Clearfield | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.